본문 바로가기
KERD
논문KCI 등재

Discontinuity groups of relatively compact homomorphisms of locally compact groups and their applications

2

조회

0

다운로드

1

인용

0

참고문헌

주제분류수학

초록

Abstract

In the present paper we continue the study of the discontinuity group of a locally relatively compact homomorphism of a given topological group into another topological group (see A. I. Shtern, “Analog of the van der Waerden theorem and the validity of Mishchenko’s conjecture for relatively compact homomorphisms of arbitrary locally compact groups,” Adv. Stud. Contemp. Math. 14 (1), 1–20 (2007)). It is proved that the discontinuity group of an arbitrary locally bounded homomorphism of a connected locally compact group into another connected locally compact group is connected, and some related results are established or presented with new proofs.

참고문헌 (42)

  1. N. Bourbaki, "Lie Groups and Lie Algebras", 7(9) (2005)
  2. L. G. Brown, "Continuity of actions of groups and semigroups on Banach spaces", 62(1), pp.107~116 (2000)
  3. F.P. Greenleaf, "Invariant Means on Topological Groups and Their Applications" (1969)
  4. E. Hewitt, "Structure of TopologicalGroups" (1979)
  5. K.-H. Hofmann, "The Structure of Compact Groups" (1998), de Gruyter
  6. K. Iwasawa, "?On some types of topological groups ? Ann. of Math. 50" (1949)
  7. S. Lang, "Graduate Texts in Mathematics 105" (1985)
  8. Theory of Group Representations, , 1982, ~
  9. A. I. Shtern, "Remarks on Pseudocharacters and the Real Continuous Bounded Cohomology of ConnectedLocally Compact Groups", 288(289) (1997)
  10. A. I. Shtern, "Triviality and continuity of pseudocharacters and pseudorepresentations", 5(1), pp.135~138 (1998)
  11. A. I. Shtern, "Almost representations and quasi-symmetry", 433, pp.337~358 (1998)
  12. A. I. Shtern, "Quasi-symmetry and amenability", pp.138~ (1998)
  13. A. I. Shtern, "Rigidity and approximation of quasirepresentations of amenable groups", 65(6), pp.908~920 (1999)
  14. A. I. Shtern, "Bounded continuous real 2-cocycles on simply connected simple Lie groups and theirapplications", 8(1), pp.122~133 (2001)
  15. A. I. Shtern, "Remarks on pseudocharacters and the real continuous bounded cohomology of connectedlocally compact groups", 20(3), pp.199~221 (2001)
  16. A. I. Shtern, "A criterion for the second real continuous bounded cohomology of a locally compact groupto be finite-dimensional", 68(1-3), pp.105~121 (2001)
  17. A. I. Shtern, "Continuity of Banach representations in terms of point variations", 9(2), pp.250~252 (2002)
  18. A. I. Shtern, "Criteria for weak and strong continuity of representations of topological groups in Banachspaces", 193(9), pp.139~156 (2002)
  19. A. I. Shtern, "Values of invariant means, left averaging, and criteria for a locally compact group to beamenable as discrete group", 10(2), pp.185~198 (2003)
  20. A. I. Shtern, "Continuity criteria for finite-dimensional representations of compact connected groups", 6(2), pp.141~156 (2003)
  21. A. I. Shtern, "Continuity criteria for finite-dimensional group representations", pp.122~124 (2003)
  22. A. I. Shtern, "Deformation of irreducible unitary representations of a discrete series of Hermitian symmetric simple Lie groups in the class of pure pseudo-representations", 73(3-4), pp.452~454 (2003)
  23. A. I. Shtern, "Representations of topological groups in locally convex spaces: continuity properties andweak almost periodicity", 11(1), pp.81~108 (2004)
  24. A. I. Shtern, "Continuity conditions for finite-dimensional representations of some compact totally disconnected groups", 8(1), pp.13~22 (2004)
  25. A. I. Shtern, "Projective irreducible unitary representations of Hermitian symmetric simple Lie groups are generated by pure pseudorepresentations", 9(1), pp.1~6 (2004)
  26. A. I. Shtern, "Deformations of irreducible unitary representations of the discrete series of Hermitiansymmetric simple Lie groups in the class of pure pseudo-representations", 123(4), pp.4324~4339 (2004)
  27. A. I. Shtern, "Criteria for the continuity of finite-dimensional representations of connected locally compact groups", 195(9), pp.145~159 (2004)
  28. A. I. Shtern, "Projective representations and pure pseudorepresentations of Hermitian symmetric simpleLie groups", 78(1), pp.140~146 (2005)
  29. A. I. Shtern, "Almost periodic functions and representations in locally convex spaces", 60(3), pp.97~168 (2005)
  30. A. I. Shtern, "Automatic continuity of pseudocharacters on semisimple Lie groups", 80(3), pp.456~464 (2006)
  31. A. I. Shtern, "Weak and strong continuity of representations of topologically pseudocomplete groups in locally convex spaces", 197(3), pp.155~167 (2006)
  32. A. I. Shtern, "Van der Waerden continuity theorem for arbitrary semisimple Lie groups", 13(2), pp.210~223 (2006)
  33. A. I. Shtern, "Van der Waerden continuity theorem for the Poincar?e group and for some other groupextensions", 1(1), pp.79~90 (2006)
  34. A. I. Shtern, "Van der Waerden?s continuity theorem for the commutator subgroups of connected Liegroups and Mishchenko?s conjecture", 13(2), pp.143~158 (2006)
  35. A. I. Shtern, "Analog of the van der Waerden theorem and the validity of Mishchenko?s conjecture forrelatively compact homomorphisms of arbitrary locally compact groups", 14(1), pp.1~20 (2007)
  36. A. I. Shtern, "Stability of the van derWaerden theorem on the continuity of homomorphisms of compactsemisimple Lie groups", 187(1), pp.455~465 (2007)
  37. A. I. Shtern, "Kazhdan-Mil man problem for semisimple compact Lie groups", 62(1), pp.123~190 (2007)
  38. A. I. Shtern, "Quasisymmetry. II", 14(3), pp.332~346 (2007)
  39. A. I. Shtern, "Van der Waerden?s continuity theorem for the commutator subgroups of connected Liegroups and Mishchenko?s conjecture", pp.33~34 (2007), Department of Mechanics and Mathematics of the MoscowState University
  40. A. I. Shtern, "A Version of van der Waerden?s theorem and the proof of the Mishchenko conjecture forhomomorphisms of locally compact groups" (2008)
  41. A. I. Shtern, "?Finite-dimensional quasirepresentations of connected Lie groups and the Mishchenkoconjecture ? in preparation."
  42. ? J. Lie Theory 4, "?Lie theory for non-Lie groups" (1994)

관련 논문AI추천

이 간행물의 다른 논문 (10건)